# SDR UIEA200500063

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B8356321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 BULKHEAD WEB CUT OUT FOR NOSE GEAR RETRACT ACTUATOR PAN FOUND BOTH LOWER CORNERS CRACKED.  (K)
